Two Constructions of Oriented Matroids with Disconnected Extension Space.
Discrete & computational geometry, Tome 10 (1993) no. 2, pp. 271-286
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1993__10_2_131276,
author = {J. Richter-Gebert and N.E. Mn\"ev},
title = {Two {Constructions} of {Oriented} {Matroids} with {Disconnected} {Extension} {Space.}},
journal = {Discrete & computational geometry},
pages = {271--286},
year = {1993},
volume = {10},
number = {2},
zbl = {0789.05021},
url = {http://geodesic.mathdoc.fr/item/DCG_1993__10_2_131276/}
}
TY - JOUR AU - J. Richter-Gebert AU - N.E. Mnëv TI - Two Constructions of Oriented Matroids with Disconnected Extension Space. JO - Discrete & computational geometry PY - 1993 SP - 271 EP - 286 VL - 10 IS - 2 UR - http://geodesic.mathdoc.fr/item/DCG_1993__10_2_131276/ ID - DCG_1993__10_2_131276 ER -
J. Richter-Gebert; N.E. Mnëv. Two Constructions of Oriented Matroids with Disconnected Extension Space.. Discrete & computational geometry, Tome 10 (1993) no. 2, pp. 271-286. http://geodesic.mathdoc.fr/item/DCG_1993__10_2_131276/